# SDR AUS20021293

- Difficulty date: November 4, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna A152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Condition: Damaged
- Location: Aileron Control
- Part time: 10,678 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AILERON BELLCRANK STOP BENT. DAMAGE ALSO TO PUSH-PULL ROD AND ATTACHMENT HARDWARE AS WELL AS TO THE AILERON CONTROL BRACKET AND SECURING RIVETS.
